... the side-effects
21 Jan 2012
Betamethasone side effects
Get emergency medical help if you have any of these signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat. Call your doctor at once if you have any of these serious side effects:
problems with your vision;
swelling, rapid weight gain, feeling short of breath;
severe depression, unusual thoughts or behavior, seizure (convulsions);
bloody or tarry stools, coughing up blood;
pancreatitis (severe pain in your upper stomach spreading to your back, nausea and vomiting, fast heart rate);
low potassium (confusion, uneven heart rate, extreme thirst, increased urination, leg discomfort, muscle weakness or limp feeling); or
dangerously high blood pressure (severe headache, blurred vision, buzzing in your ears, anxiety, confusion, chest pain, shortness of breath, uneven heartbeats, seizure).
Less serious side effects may include:
sleep problems (insomnia), mood changes;
acne, dry skin, thinning skin, bruising or discoloration;
slow wound healing;
headache, dizziness, spinning sensation;
nausea, stomach pain, bloating; or
changes in the shape or location of body fat (especially in your arms, legs, face, neck, breasts, and waist).
This is not a complete list of side effects and others may occur. Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088.
- Betamethasone Information for Consumers
- Betamethasone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Betamethasone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
1 answer • 11 Aug 2009
... wether using betamethasone cream would help
1 answer • 20 Aug 2009
1 answer • 12 Nov 2009
After using betamethasone for about 25 years (now I am almost a 50 year old asthma patient), I came?
... to know that this drug is dangerous. I have used 5mg/day for last 25 years. While I am trying to get rid of this drug by tappering dose, I feel ...
1 answer • 31 Dec 2009
I'm especially curious if the cream caused redness or peeling or perhaps worsened irritation.
1 answer • 16 May 2010